MathSciNet Relay Station
MathSciNet bibliographic data
MR2900369 37E30 (37A25 37B10 37B40 37C05)
Goodman, Sue; Hawkins, Jane Ergodic and chaotic properties of Lipschitz maps on smooth surfaces. New York J. Math. 18 (2012), 95–120.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement